Liste de publications

  1. Hong-Quan LIU, Jol RIVAT: On the Piatetski-Shapiro Prime Number Theorem. Bulletin London Mathematical Society, vol. 24, n 2, 1992, pp. 143-147.
  2. Jol RIVAT: Autour d'un thorme de Piatetski-Shapiro (Nombres premiers dans la suite [nc]). Thse de Doctorat, Universit de Paris-Sud, 1992. (pdf)
  3. Marc DELGLISE, Jol RIVAT: Computing π(x), M(x) and ψ(x). Algorithmic Number Theory (Ithaca, NY), Lecture Notes in Computer Sciences n 877, Springer, Berlin, 1994, p. 264.
  4. Roger C. BAKER, Glyn HARMAN, Jol RIVAT: Primes of the form [nc]. Journal of Number Theory vol. 50, n 2, 1995, pp. 261-277.
  5. Glyn HARMAN, Jol RIVAT: Primes of the form [pc] and related questions. Glasgow Mathematical Journal, vol. 37, n 2, 1995, pp. 131-141.
  6. Christian MAUDUIT, Jol RIVAT: Rpartition des fonctions q-multiplicatives dans la suite ([nc]), c>1. Acta Arithmetica, vol. 71, n 2, 1995, pp. 171-179.
  7. Marc DELGLISE, Jol RIVAT: Computing π(x): The Meissel, Lehmer, Lagarias, Miller, Odlyzko method. Mathematics of Computation, vol. 65, n 213, 1996, pp. 235-245.
  8. Marc DELGLISE, Jol RIVAT: Computing M(x). Experimental Mathematics, vol. 5, n 4, 1996, pp. 291-295.
  9. Jol RIVAT, Andrs SRKZY: A sequences analog of the Piatetski-Shapiro problem. Acta Mathematica Hungarica, vol. 74, n 3, 1997, 245-260.
  10. Marc DELGLISE, Jol RIVAT: Computing ψ(x). Mathematics of Computation, vol. 67, n 224, 1998, pp. 1691-1696.
  11. Jol RIVAT, Andrs SRKZY, Cam L. STEWART: Congruence properties of the Ω-function on sumsets. Illinois Journal of Mathematics, vol. 43, n 1, 1999, pp. 1-18.
  12. Jol RIVAT: On the metric theory of continued fractions. Colloquium Mathematicum, vol. 79, n 1, 1999, pp. 9-15.
  13. Jol RIVAT: Quelques proprits des nombres premiers. Habilitation, Universit LYON I, 1999.
  14. Julien CASSAIGNE, Sbastien FERENCZI, Christian MAUDUIT, Jol RIVAT, Andrs SRKZY: On finite pseudorandom binary sequences III (The Liouville function I). Acta Arithmetica, vol. 87, n 4, 1999, pp. 367-390.
  15. Julien CASSAIGNE, Sbastien FERENCZI, Christian MAUDUIT, Jol RIVAT, Andrs SRKZY: On finite pseudorandom binary sequences IV (The Liouville function II). Acta Arithmetica, vol. 95, n 4, 2000, pp. 343-359.
  16. Hdi DABOUSSI, Jol RIVAT: Explicit upper bounds for exponential sums over primes. Mathematics of Computation, vol. 70, n 233, 2001, pp. 431-447.
  17. Jol RIVAT, Patrick SARGOS: Nombres premiers de la forme [nc]. Canadian Journal of Mathematics, vol. 53, n 2, 2001, pp. 414-433.
  18. Jol RIVAT, Jie WU: Primes of the form [nc]. Glasgow Mathematical Journal, vol. 43, 2001, pp. 237-254.
  19. Jol RIVAT: On pseudo-random properties of P(n) and P(n+1). Periodica Mathematica Hungarica, vol. 43, n 1-2, 2001, pp. 121-136.
  20. Christian MAUDUIT, Jol RIVAT, Andrs SRKZY: On the pseudo-random properties of nc. Illinois Journal of Mathematics, vol. 46, n 1, 2002, pp. 185-197.
  21. N. PYTHEAS FOGG: Substitutions in Dynamics, Arithmetics and Combinatorics; Appendix A: Undecomposable matrices in dimension 3, written by Jol Rivat. Lecture Notes in Mathematics, vol. 1794, Springer, 2002, pp. 375-376.
  22. Guillaume HANROT, Jol RIVAT, Grald TENENBAUM, Paul ZIMMERMANN: Density Results on Floating-Point Invertible Numbers. Theoretical Computer Science, special issue on "Real Numbers and Computers", vol. 291, n 2, 2003, pp. 135-141.
  23. Christian MAUDUIT, Jol RIVAT, Andrs SRKZY: Construction of pseudorandom binary sequences using additive characters. Monatshefte fr Mathematik, vol. 141, n 3, 2004, pp. 197-208.
  24. Jol RIVAT: Les suites binaires pseudo-alatoires. Publications de l'Institut lie Cartan Nancy, vol. 17, 2004, pp. 57-64.
  25. tienne FOUVRY, Philippe MICHEL, Jol RIVAT, Andrs SRKZY: On the pseudorandomness of the signs of Kloosterman sums. Journal of the Australian Mathematical Society, vol. 77, 2004, pp. 425-436.
  26. Jol RIVAT, Grald TENENBAUM: Constantes d'Erds-Turn. The Ramanujan Journal, vol. 9, No. 1-2, 2005, pp. 111-121.
  27. Jol RIVAT, Andrs SRKZY: On pseudorandom binary sequences and their applications. Information Transfer and Combinatorics, Lecture Notes in Computer Science 4123, pp. 343-361.
  28. Christian MAUDUIT, Jol RIVAT: Proprits q-multiplicatives de la suite [nc], c>1. Acta Arithmetica, vol. 118, n 2, 2005, pp. 187-203.
  29. Michael DRMOTA, Jol RIVAT: The Sum of Digits Function of Squares. Journal of the London Mathematical Society, vol. 72, n2, 2005, pp 273-292.
  30. Jol RIVAT, Andrs SRKZY: Modular construction of pseudorandom binary sequences with composite moduli. Periodica Mathematica Hungarica, vol. 51, n 2, 2005, pp. 75-107.
  31. Stphane LOUBOUTIN, Jol RIVAT, Andrs SRKZY: On a Problem of D. H. Lehmer. Proceedings of the American Mathematical Society, vol. 135, n 4, 2007, pp. 969-975.
  32. Harald NIEDERREITER, Jol RIVAT: On the correlation of pseudorandom numbers generated by inversive methods. Monatshefte fr Mathematik, vol. 153, n 3, 2008, pp. 251-264.
  33. Harald NIEDERREITER, Jol RIVAT, Andrs SRKZY: Pseudorandom sequences of binary vectors. Acta Arithmetica, vol. 133, n 2, 2008, pp. 109-125.
  34. Michael DRMOTA, Jol RIVAT, Thomas STOLL: The sum of digits of primes in Z[i]. Monatshefte fr Mathematik, vol. 155, n 3-4, 2008, pp. 317-347.
  35. Michael DRMOTA, Christian MAUDUIT, Jol RIVAT: Primes with an Average Sum of Digits. Compositio, vol. 145, n 2, 2009, pp. 271-292.
  36. Christian MAUDUIT, Jol RIVAT: La somme des chiffres des carrs. Acta Mathematica, vol. 203, 2009, pp. 107-148.
  37. Harald NIEDERREITER, Jol RIVAT: On the Gowers norm of pseudorandom binary sequences. Bulletin of the Australian Mathematical Society, vol. 79, 2009, pp. 259-271.
  38. Jol RIVAT: On Gelfond's conjecture about the sum of digits of prime numbers. Journal de Thorie des Nombres de Bordeaux, vol. 21, n 2, 2009, pp. 415-423.
  39. Jol RIVAT, Andrs SRKZY: A Turn-Kubilius type inequality on sum sets. Acta Arithmetica, vol. 142 n 4, 2010, pp. 311-329.
  40. Christian MAUDUIT, Jol RIVAT: Sur un problme de Gelfond: la somme des chiffres des nombres premiers. Annals of Mathematics, vol. 171, n 3, 2010, 1591-1646.
  41. Michael DRMOTA, Christian MAUDUIT, Jol RIVAT: The Sum of Digits Function of Polynomial Sequences. Journal of the London Mathematical Society, vol. 84, n 1, 2011, pp. 81-102.
  42. Jol RIVAT, Andrs SRKZY: A Turn-Kubilius type inequality on shifted products. Publicationes Mathematicae Debrecen, vol. 79, n 3-4, 2011, pp. 637-662.
  43. Antal BALOG, Jol RIVAT, Andrs SRKZY: On arithmetic properties of sumsets. Acta Mathematica Hungarica, vol. 144, n1, 2014, pp. 18-42.
  44. Bruno MARTIN, Christian MAUDUIT, Jol RIVAT: Thorme des nombres premiers pour les fonctions digitales. Acta Arithmetica, vol. 165, n1, 2014, pp. 11-45.
  45. Bruno MARTIN, Christian MAUDUIT, Jol RIVAT: Fonctions digitales le long des nombres premiers. Acta Arithmetica, vol. 170, n2, 2015, pp. 175-197.
  46. Christian MAUDUIT, Jol RIVAT: Prime numbers along Rudin-Shapiro sequences. Journal of the European Mathematical Society, vol.27, 2015, pp. 2595-2642.
  47. Jol RIVAT, Andrs SRKZY: On arithmetic properties of products and shifted products. Analytic Number Theory, volume dedicated to Professor Helmut Maier, Springer, 2015.
  48. Jol RIVAT, Igor SHPARLINSKI: Multiples of squares in short intervals. Functiones et Approximatio, vol. 54, n1, 2016, pp. 57-63.
  49. Christian MAUDUIT, Jol RIVAT, Andrs SRKZY: On the digits of sumsets. Canadian Journal of Mathematics, vol. 69, n 3, 2017, pp. 595-612.
  50. tienne FOUVRY, Emmanuel KOWALSKI, Philippe MICHEL, Chandra Sekhar RAJU, Jol RIVAT, Kannan SOUNDARARAJAN: On short sums of trace functions. Annales de l'Institut Fourier, vol. 67, n1, 2017, pp. 423-449.
  51. Christian MAUDUIT, Jol RIVAT: Rudin-Shapiro sequences along squares. Transactions of the American Mathematical Society, to appear.
  52. Bruno MARTIN, Christian MAUDUIT, Jol RIVAT: Proprits locales des chiffres des nombres premiers. Journal de l'Institut de Mathmatiques de Jussieu, paratre.
  53. Hugh L. MONTGOMERY, Christian MAUDUIT, Jol RIVAT: Moments of a Thue-Morse generating function. Journal d'Analyse Mathmatique, to appear.
  54. Michael DRMOTA, Christian MAUDUIT, Jol RIVAT: The Thue-Morse sequence along squares is normal. submitted.
  55. Bruno MARTIN, Christian MAUDUIT, Jol RIVAT: Conditions simultanes sur les chiffres des nombres premiers. soumis, paratre.